Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

facet injections and diabetes

Lela1122LLela1122 Posts: 119
edited 06/11/2012 - 8:43 AM in Spinal Injections
Hi all, I had a facet injection done last weds and wondered if anyone has had trouble with their sugar levels? My father and brother have bad type 2 diabetes, I feel hungry all the time and my middle has gotten swollen. I cant say that they have helped my pain thus far, five days after the injections. Pain in my shoulder down my arm, neck pain numb thumb etc. My c6 is the culprit! My ns said surgery likely because of the bone spurs in the neuro foramen. Thanks for any advice!! Lela


  • a couple of weeks ago. The next day I went in for some fasting blood work, which included my blood sugar. My normal fasting blood sugar is 81, but my fasting blood sugar the day after my epi was 130! My doc was shocked, but when I told her I had had the epi the day before, she was like "Oh, OK, that's why it's so high. The steroid will effect your blood sugar".

    I hope this helps!

  • I talked to the pain management nurse today and she said no it wasnt the injection!!! I find it hard to believe, i also am so depressed and I think it the injection, anyway I am coping!!! Thanks for your post, Lela
Sign In or Register to comment.